MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G REAGENT KIT; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ABBOTT GMBH ARCHITECT HAVAB-G REAGENT KIT; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Model Number 6L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a false reactive architect havab-g result for a patient sample while running on the architect i1000sr analyzer.The negative control was running higher than the peer group but was still in range.The customer pulled patient samples to repeat that had values close to the cutoff and had one discrepant result that went from reactive to nonreactive.The following data was provided (reference range: < 1.00 s/co is nonreactive, >/= 1.00 s/co is reactive): sid (b)(6) tested on (b)(6) 2022.Initial result: 1.13 s/co (reactive on lot 29510be00); repeat on new lot 35328be00: 0.94 s/co (nonreactive) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive architect havab-g results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search by lot indicates that lot 29510be00 performs as expected for this product.A review of tracking and trending did not identify any related trends.The overall performance of architect havab-g reagents in the field was reviewed using data gathered from customers worldwide.Standard deviation to cutoff for the negative population and median values (for the negative population) for the complaint lot are within the established limits and comparable to the historical reagent lot performance.As review of applicable field data suggests that the performance is acceptable, file kit testing is not required.The device history record was reviewed and did not identify any non-conformances or deviations associated with the reagent lot 29510be00 and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency for architect havab-g reagent lot 29510be00 was identified.

Brand Name
ARCHITECT HAVAB-G REAGENT KIT
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15026460
Report Number3002809144-2022-00245
Device Sequence Number14598229
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113704
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2022
Device Model Number6L27-25
Device Catalogue Number06L27-25
Device Lot Number29510BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6) ; ARC I1000SR MOD, 01L86-01, (B)(6)
Patient SexUnknown